# SDR HALA2021060800085

- Difficulty date: June 7, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 7,701 hours, 1,690 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drain
- Condition: Leaking
- Location: Filter Case
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ETOPS - DURING SERVICE CHECK DISCOVERED FILTER CASE DRAIN TUBE ON #2 ENG LEAKING. REMOVED AND REPLACED #2 ENG FILTER CASE DRAIN TUBE PER AMM 23-13-49-400-805-A STEPS 4A (17), (18), (23-26). LEAK AND OPS CHECK GOOD. OK FOR SVC.
